Sleeping on your side after Bellafill injections?
Doctor Answers 3
Filler and Sleeping on your Side -- Bellafill Injections
there is no effect on filler with sleep in my opinion especially if the filler was injected properly. Best, Dr. Emer.
Sleeping on face after Bellafill
Sleeping on you face will not affect the outcome of the Bellafill. It is placed deeply in the tissues and should not be able to be moved.
Restrictions After Bellafill
Bellafill will not move or migrate about an hour after it has been injected so there is no need to worry bout sleeping position or anything else in terms of after care. You can go to the gym, put on makeup; it does not matter. I hope you enjoy your results.
I hope that helps.
You might also like...
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.